Couldn't find what you looking for?

TRY OUR SEARCH!

Has any one had weight gain or bloating on this drug? I have been taking these tablets for 3 weeks, + trying hard to lose weight , and since starting I am putting on more weight, with massive bloating in the stomach and I think a bit of fluid retention. I would like to stay on them, because the Dr says they are good, however these side effects are not wanted or the drop in self confidence with the extra weight. Does anyone know if these will subside? Please help?????

Loading...

I have just been on them for three weeks as well and have gained weight steadily. I too am trying to control my weight and am not at all happy. I have tried some herbal diuretic tablets, but so far these are not helping the situation.
Reply

Loading...

I agree. Since using Kliovance I have also noticed weight gain (12 weeks). In addition I find break-through bleeding if the tablets are not taken at the same time each morning. :

Reply

Loading...

yes joyce, My name is karen and I have been on Kliovance for 3 weeks and i have a bloaty tummy since i started it , normally i can get rid of it but not since i have been on this pill, weight gain i havent noticed yet but real bloaty tummy and it hurts too.
Reply

Loading...

I have been on kilovance for two months and I have had massive weight gain. I have upped my gym sessions and started cycling and walking more also I am eating very sensibly, I have not lost an ounce only put more pounds on. It is very distressing as I have gone up a full dress size and not much in my wardrobe fits me, so I think I am going to stop taking it, I can't bear the next summer looking as I do now.
Reply

Loading...

Gosh, it sounds like Kliovance is another synthetic estrogen causing tons of short-term side effects and probably long term ones we don't know about yet. If it's synthetic, which it probably is, it's probably made from pregnant horse urine like Premarin and Prempro too. I know a woman who had a blood clot from long term use of that, and she's been bed-ridden for a year & a half now. I would highly recommend educating oneself on the dangers of HRT and know your options. I'm a holistic nutritionist and I've seen too many women affected by this. ***this post is edited by moderator *** *** web addresses not allowed***
Reply

Loading...

I've been on it for three weeks and have put on 6lb, all of it on my belly! Still, it's a fair swap for a night's sleep after four months of cnstant night sweats.  I've taken others and not had this weight gain to the same extent. My appetite has increased so that's what's causing it.
Reply

Loading...

corogirl wrote:

Joyce wrote:

Has any one had weight gain or bloating on this drug? I have been taking these tablets for 3 weeks, + trying hard to lose weight , and since starting I am putting on more weight, with massive bloating in the stomach and I think a bit of fluid retention. I would like to stay on them, because the Dr says they are good, however these side effects are not wanted or the drop in self confidence with the extra weight. Does anyone know if these will subside? Please help?????


yes joyce, My name is karen and I have been on Kliovance for 3 weeks and i have a bloaty tummy since i started it , normally i can get rid of it but not since i have been on this pill, weight gain i havent noticed yet but real bloaty tummy and it hurts too.


hi i have been on tablets for 3 wk and have put weight on my stomach and also had a period ,after not havng one for 2 year ,im a very active and like to keep trim ,but not lking this weight gain ,seriousy thinking of stop taking them ,has anyone else stopped ,
Reply

Loading...


hI I have bin on them for 2 mths and I have put non lots of weight and bloated
Reply

Loading...

I have been on them for a month and have Aldo gained about four kg. Not happy. Also had a period for 10 days. And very moody. Think I'll go back to having night sweats and hot flushes
Reply

Loading...

Hi yes same thing with me. I have gained at least a stone and my weight has gone on around my stomach and boobs. I have never had boobs in my life ! Thinking about coming off them but back to hot sweats is not good ,x
Reply

Loading...

I've been on Kliovance for 5+ years, yes there is initial weight gain but with healthy eating and exercise it can be controlled. Its a small price to pay for the horrendous hot flushes and night sweats. It probably took 12 months for me to regulate my weight.
Reply

Loading...

I have been taking for 3 months now and am about to stop as I have gained almost a stone in that time. Am bloated all over and have developed incredibly tender, painful breasts over the past couple of weeks. The only reason I am still taking is my doctor told me never to stop in the middle of a pack. Haven't had any bleeding whilst taking and it has stopped the dreadful sweats but having to replace all my clothes I is not an option for me so will take my last tablet tomorrow and hope the bloating subsides. Sharon
Reply

Loading...

Hello Sharon, I'm almost two months in now and really only wanted to try it because of the (mildish) panic attacks and (mild and infrequent) hot flushes. I never had night sweats. Since taking the Kliovance in October, my appetite has increased ferociously (will happily eat two large meals in one sitting) and I've put on almost half a stone (not surprisingly) with bloating especially in the face and on the thighs, hips and bum. I even eyed up the cat's biscuits last night as a snack. I'm also bad tempered and have had headache/migraine frequently and tender breasts particularly in the second month. With this bad temper, not sure who'll go first, the cat or my friends. I'll be stopping it soon. I hope you have better luck! Jo
Reply

Loading...

Ive been on kliovance lowest dose for 2 weeks and my stomach is bloated
Reply

Loading...